Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 83, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Nov 11, 2011, 5:03 AM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Nov 12, 2011, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2011, 5:03 AM MST (12:03 UTC)
- In effect from
- Nov 12, 2011, 11:00 AM MST
- Expired
- Nov 12, 2011, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 12:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 0.1 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3391 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
503 WWUS85 KABQ 111203 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 503 AM MST FRI NOV 11 2011 ...RED FLAG WARNING IN EFFECT SATURDAY FOR THE EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .STRONG WINDS IN THE MIDDLE TO UPPER LEVELS OF THE ATMOSPHERE WILL STREAM ACROSS NEW MEXICO ON SATURDAY. A SURFACE LEE TROUGH WILL DEEPEN DURING THE DAY...LEADING TO STRONG WESTERLY WINDS...ABOVE NORMAL TEMPERATURES AND VERY DRY HUMIDITIES. THE CRITICAL CONDITIONS WILL GRADUALLY IMPROVE AFTER SUNSET. NMZ104-108-112230- /O.UPG.KABQ.FW.A.0080.111112T1800Z-111113T0000Z/ /O.NEW.KABQ.FW.W.0083.111112T1800Z-111113T0000Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 503 AM MST FRI NOV 11 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...EASTERN PLAINS FROM LATE MORNING THROUGH MOST OF THE AFTERNOON. THE MOST CRITICAL CONDITIONS WILL LIKELY OCCUR BETWEEN 1 AND 4 PM. * 20 FOOT WINDS...WESTERLY 20 TO 30 MPH WITH GUSTS TO 50 MPH POSSIBLE. * RELATIVE HUMIDITY...FALLING TO BETWEEN 10 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
2 follow-up statements
431 WWUS85 KABQ 112221 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 321 PM MST FRI NOV 11 2011 ...RED FLAG WARNING IN EFFECT SATURDAY FOR THE EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .STRONG WINDS AND LOW HUMIDITY IS STILL ON TRACK FOR THE EASTERN PLAINS ON SATURDAY. AREAS TO THE EAST OF INTERSTATE 25 WITHIN THE NORTHEAST HIGHLANDS ZONE COULD ALSO SEE 1 TO 2 HOURS WORTH OF CRITICAL CONDITIONS. HUMIDITY RECOVERIES ARE EXPECTED TO BE POOR TO MODERATE LEADING INTO THE EVENT WITH AFTERNOON TEMPERATURES 10 TO 15 DEGREES ABOVE NORMAL. THE CRITICAL CONDITIONS WILL GRADUALLY IMPROVE AROUND AND SHORTLY AFTER SUNSET. NMZ104-108-121500- /O.CON.KABQ.FW.W.0083.111112T1800Z-111113T0000Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 321 PM MST FRI NOV 11 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY. * AREA AND TIMING...EASTERN PLAINS FROM LATE MORNING THROUGH MOST OF THE AFTERNOON. THE MOST CRITICAL CONDITIONS WILL LIKELY OCCUR BETWEEN 2 TO 4 PM. * 20 FOOT WINDS...WESTERLY 20 TO 30 MPH WITH GUSTS 45 TO 55 MPH. * RELATIVE HUMIDITY...FALLING TO BETWEEN 10 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
401 WWUS85 KABQ 121406 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 706 AM MST SAT NOV 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT TODAY FOR THE EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED FROM LATE MORNING THROUGH EARLY EVENING ACROSS MUCH OF THE NORTHEAST...EAST CENTRAL AND SOUTHEAST PLAINS OF NEW MEXICO. THE CRITICAL CONDITIONS WILL GRADUALLY IMPROVE AROUND OR SHORTLY AFTER SUNSET. NMZ104-108-130000- /O.CON.KABQ.FW.W.0083.111112T1800Z-111113T0000Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 706 AM MST SAT NOV 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. * AREA AND TIMING...EASTERN PLAINS FROM LATE MORNING THROUGH MOST OF THE AFTERNOON. THE MOST CRITICAL CONDITIONS WILL LIKELY OCCUR BETWEEN 1 TO 4 PM. * 20 FOOT WINDS...WESTERLY 20 TO 30 MPH WITH GUSTS 45 TO 55 MPH. * RELATIVE HUMIDITY...FALLING TO BETWEEN 10 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Nov 11, 3:28 AM MST, 1 hour 35 minutes earlier.
Area forecast discussion, Nov 11, 3:28 AM MST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 328 AM MST FRI NOV 11 2011 .DISCUSSION...UPPER LEVEL RIDGE AXIS HAS WORKED INTO WESTERN NEW MEXICO...AND WILL BE FLATTENING OUT TODAY. EXTENSIVE CIRRUS WILL CONTINUE TO WORK INTO THE STATE...AS WILL SOME LOWER ALTOCUMULUS AND ALTOSTRATUS INTO THE WESTERN HALF OF THE STATE BY AFTERNOON. BECAUSE TEMPERATURES RIGHT NOW ARE MUCH WARMER THAN 24 HOURS AGO...THIS SHOULD GIVE A BETTER HEAD START ON WARMING...AND AS THE AFTERNOON APPROACHES MUCH OF THE EAST WILL LIKELY CLIMB ABOVE NORMAL DESPITE THE HIGH CLOUD COVER. THROUGH THE OVERNIGHT THE FLOW WILL TURN MORE WESTERLY AND STIFFEN UP AS THE GRADIENT ALOFT TIGHTENS IN RESPONSE TO TWO UPSTREAM FEATURES APPROACHING. THESE STRONGER WINDS ALOFT WILL KEEP SOME RIDGE TOP BREEZES ONGOING THROUGH THE OVERNIGHT. THIS WILL INHIBIT TEMPERATURES FROM DROPPING ON MANY EXPOSED SLOPES AND HIGHER TERRAIN AREAS...AND REMNANT CIRRUS/ALTOSTRATUS SHOULD ALSO SLOW DOWN RADIATIONAL COOLING. HAVE GONE ABOVE MAV/GFS GUIDANCE FOR MINIMUM TEMPERATURES TONIGHT TO ACCOUNT FOR THIS. WINDS LOOK QUITE STRONG WITH H7 SPEEDS ADVERTISED TO REACH 50-60 KT ALONG AND JUST DOWNWIND OF THE CENTRAL MOUNTAIN CHAIN BY SUNRISE SATURDAY. THE WINDS WILL STAY STRONG THROUGH THE DAYTIME SATURDAY AS THE TWO AFOREMENTIONED FEATURES WORK CLOSER TOWARD NEW MEXICO IN THE FORM OF A PROGRESSIVE NORTHERN OPEN WAVE TROUGH ALONG WITH A SOUTHERN STREAM PACIFIC LOW. THE FOCUS FOR STRONGEST MID LEVEL SPEEDS WILL SHIFT ALONG AND DOWNSTREAM OF THE SANGRES SATURDAY AFTERNOON WHERE BOTH NAM AND GFS ARE BOASTING SPEEDS OF 70KT AT H7. WILL BE WATCHING THIS AREA CLOSELY WITH CONSIDERATIONS OF A HIGH WIND WATCH. AT THE VERY LEAST A WIND ADVISORY WILL BE NEEDED FOR MUCH OF THE EASTERN HALF OF THE FORECAST AREA...AND FIRE WEATHER CONCERNS WILL ALSO EXIST. AS FAR AS PRECIPITATION GOES...THE NORTH CENTRAL AND NORTHWESTERN ZONES WILL BE IN BEST FORCING FROM BASE OF NORTHERN TROUGH PASSAGE. STILL...COVERAGE AND INTENSITY IS NOT GOING TO BE OVERLY HIGH WITH GENERALLY JUST A FEW INCHES OF SNOW ON THE SAN JUANS AND SPOTTY RAIN SHOWERS IN THE LOWER ELEVATIONS. THE MID LEVEL WINDS WILL REMAIN QUITE STRONG INTO SATURDAY NIGHT AND AGAIN ON SUNDAY...PERHAPS ENOUGH TO WARRANT ANOTHER WIND ADVISORY FOR EASTERN ZONES SUNDAY AFTERNOON. PRECIPITATION WILL BE TRYING TO FILL IN MORE OVER THE WESTERN ZONES SUNDAY...MOSTLY FROM DIFFLUENCE ALOFT ARRIVING WITH THE PACIFIC LOW WHILE THE UPPER TROUGH NEAR THE COLORADO BORDER EXITS AND BEGINS PULLING ENERGY AWAY WITH IT. INTO MONDAY AND TUESDAY...THE FOCUS FOR PRECIP WOULD BLANKET THE SOUTHERN TIER OF ZONES AS THE PACIFIC LOW TRACKS EASTWARD OVER OLD MEXICO. WILL STILL HAVE SOME BREEZY TO WINDY SPOTS...BUT MUCH LESS WIND OVERALL. THE FORECAST GRIDS TREND THIS WAY...IN LINE WITH THE GFS/NAM/DGEX RATHER THAN THE MORE PROGRESSIVE EUROPEAN SOLUTION. THEREAFTER THE MID AND LATE WEEK PERIOD FOR NEXT WEEK APPEARS DRY AND FAIRLY UNEVENTFUL WITH UPPER FLOW STAYING RELATIVELY WEAK FROM THE WEST...THEN TRENDING STRONGER AND MORE SOUTHWESTERLY. 52 && .AVIATION...MOSTLY VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS. AN EXTENSIVE CANOPY OF HIGH CLOUDS WILL STREAM ACROSS CENTRAL AND WESTERN NEW MEXICO TODAY. CLOUDS WILL NOT BE AS THICK OVER THE EAST AND MIXING WILL LEAD TO SOME GUSTY WESTERLY WINDS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. SUSTAINED WINDS OF 15 TO 25 KTS WITH GUSTS TO 35 KTS WILL BE MOST COMMON FROM CLINES CORNERS TO SANTA ROSA. FOLLOWING A BRIEF RESPITE...WINDS WILL INCREASE AGAIN FROM LATE FRIDAY INTO EARLY SATURDAY ALONG THE CENTRAL MOUNTAIN CHAIN. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. KW && .FIRE WEATHER...SHORTWAVE RIDGE WILL WEAKEN AND TRANSLATE EAST INTO TEXAS TODAY. AN ABUNDANCE OF HIGH LEVEL CLOUDS WILL STREAM ACROSS FROM THE WEST AND DETER MIXING POTENTIAL ESPECIALLY OVER WESTERN LOCALES THIS AFTERNOON. BREAKS IN THE CLOUD COVER WILL OCCUR OVER THE EAST WITH GUSTY WESTERLY DOWNSLOPE FLOW COMMENCING. AN HOUR OR TWO OF CRITICAL CONDITIONS WILL BE POSSIBLE ALONG A CLINES CORNERS TO SANTA ROSA LINE THIS AFTERNOON. MAIN EVENT WILL BEGIN LATE FRIDAY NIGHT AS A STRONG JET CRASHES OVER THE CENTRAL MOUNTAIN CHAIN. RIDGETOP WIND SPEEDS ARE EXPECTED TO INCREASE MARKEDLY BEFORE SUNRISE. IN ADDITION...HEIGHT FALLS WILL INDUCE A STRENGTHENING LEE SIDE SURFACE TROUGH SATURDAY AFTERNOON. THIS FEATURE WILL TIGHTEN THE SURFACE PRESSURE GRADIENT LEADING TO WINDY AND DRY CONDITIONS DURING SATURDAY. ADVISORY LEVEL WINDS AND CRITICAL HUMIDITIES STILL APPEAR LIKELY AND WILL UPGRADE THE WATCH TO A WARNING WITH THIS PACKAGE. VENTILATION RATES WILL BE EXCELLENT STATEWIDE SATURDAY AND SUNDAY. STRONG WINDS WILL ALSO BE POSSIBLE SATURDAY NIGHT AND SUNDAY BUT COOLER TEMPERATURES AND ADDED MOISTURE SHOULD PRECLUDE CRITICAL CONDITIONS FROM OCCURRING ALTHOUGH LOCALIZED CRITERIA COULD BE MET. THERE IS STILL SOME UNCERTAINTY WITH REGARD TO THE TWO UPPER LEVEL STORM SYSTEMS LATE IN THE WEEKEND. THERE IS STILL SOME UNCERTAINTY AS TO WHETHER OR NOT THE SOUTHERN STREAM LOW REMAINS CUTOFF OR IF IT WILL BECOME PHASED WITH THE NORTHERN STREAM SYSTEM. THAT REMAINS TO BE SEEN. WE WILL CONTINUE CHANCES FOR WETTING PRECIPITATION OVER THE WEST AND SOUTH AT THIS TIME. THE MIDDLE OF NEXT WEEK AND BEYOND...ZONAL FLOW WILL TAKE OVER WITH BREEZY AND DRIER CONDITIONS OVER THE EAST FOLLOWED BY INCREASING SOUTHWEST FLOW ALOFT BY THE END OF THE WEEK AND INTO NEXT WEEKEND. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 50 32 57 34 / 0 0 20 20 DULCE........................... 48 24 43 24 / 0 5 30 30 CUBA............................ 50 23 50 30 / 0 0 10 20 GALLUP.......................... 55 28 55 32 / 0 0 10 10 EL MORRO........................ 52 28 52 27 / 0 0 10 10 GRANTS.......................... 55 34 58 35 / 0 0 5 10 QUEMADO......................... 58 28 59 30 / 0 0 10 10 GLENWOOD........................ 62 34 63 37 / 0 0 10 10 CHAMA........................... 48 22 41 26 / 0 5 30 40 LOS ALAMOS...................... 51 33 52 36 / 0 0 5 10 PECOS........................... 52 34 52 33 / 0 0 5 10 CERRO/QUESTA.................... 47 23 43 27 / 0 0 10 10 RED RIVER....................... 45 25 38 25 / 0 0 10 20 ANGEL FIRE...................... 46 28 41 28 / 0 0 10 10 TAOS............................ 50 24 47 29 / 0 0 10 10 MORA............................ 54 29 50 33 / 0 0 5 10 ESPANOLA........................ 55 28 58 30 / 0 0 5 10 SANTA FE........................ 52 31 55 32 / 0 0 5 10 SANTA FE AIRPORT................ 52 30 57 32 / 0 0 5 5 ALBUQUERQUE FOOTHILLS........... 52 37 61 36 / 0 0 0 5 ALBUQUERQUE HEIGHTS............. 54 39 63 39 / 0 0 0 5 ALBUQUERQUE VALLEY.............. 56 34 65 34 / 0 0 0 5 ALBUQUERQUE WEST MESA........... 55 34 65 35 / 0 0 0 5 LOS LUNAS....................... 58 33 68 33 / 0 0 0 5 RIO RANCHO...................... 55 36 64 33 / 0 0 0 5 SOCORRO......................... 59 36 71 38 / 0 0 5 5 SANDIA PARK/CEDAR CREST......... 52 34 56 35 / 0 0 5 5 TIJERAS......................... 56 36 62 36 / 0 0 0 5 MORIARTY/ESTANCIA............... 57 30 60 35 / 0 0 5 5 CLINES CORNERS.................. 53 37 57 35 / 0 0 5 5 GRAN QUIVIRA.................... 53 36 61 38 / 0 0 5 5 CARRIZOZO....................... 57 36 62 37 / 0 0 5 5 RUIDOSO......................... 54 39 57 37 / 0 0 0 10 CAPULIN......................... 57 27 54 29 / 0 0 0 5 RATON........................... 61 27 59 31 / 0 0 5 5 SPRINGER........................ 58 27 60 30 / 0 0 5 5 LAS VEGAS....................... 61 33 61 34 / 0 0 5 5 CLAYTON......................... 68 37 70 37 / 0 0 0 0 ROY............................. 65 35 65 35 / 0 0 0 5 CONCHAS......................... 69 39 73 41 / 0 0 0 0 SANTA ROSA...................... 68 39 71 41 / 0 0 5 5 TUCUMCARI....................... 70 41 73 43 / 0 0 0 0 CLOVIS.......................... 67 40 70 42 / 0 0 0 0 PORTALES........................ 68 39 72 42 / 0 0 0 0 FORT SUMNER..................... 69 39 73 41 / 0 0 0 0 ROSWELL......................... 66 40 78 46 / 0 0 0 0 PICACHO......................... 65 40 71 42 / 0 0 0 5 ELK............................. 64 38 67 39 / 0 0 0 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 5 PM MST SATURDAY FOR THE FOLLOWING ZONES...NMZ104-108. && 52/17
Hazardous weather outlook, Nov 10, 5:34 AM MST, 23 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 534 AM MST THU NOV 10 2011 NMZ501>540-111300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 534 AM MST THU NOV 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WINDS ARE EXPECTED TO DEVELOP ON SATURDAY...ESPECIALLY OVER THE HIGHER TERRAIN OF WESTERN NEW MEXICO AS WELL AS AREAS ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. IN ADDITION TO THESE STRONG WINDS...SOME BRIEF AND LOCALIZED CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE IN THE NORTHEAST HIGHLANDS AND EAST CENTRAL PLAINS SATURDAY AFTERNOON...ROUGHLY BETWEEN LAS VEGAS AND SANTA ROSA. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 3:39 PM MST | Wind Advisory | ABQ | 50 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.